Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 841531, 14 pages
Research Article

Modeling and Analysis of Epidemic Diffusion within Small-World Network

Department of Management Science and Engineering, Nanjing University of Science and Technology, Jiangsu 210094, China

Received 12 March 2012; Revised 29 April 2012; Accepted 29 April 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Ming Liu and Yihong Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Liu and Yihong Xiao, “Modeling and Analysis of Epidemic Diffusion within Small-World Network,” Journal of Applied Mathematics, vol. 2012, Article ID 841531, 14 pages, 2012. doi:10.1155/2012/841531